Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 215, NWS Bismarck, ND

August 9, 2016Bowman County, Slope County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 9, 2016, 6:36 PM MDT for Bowman County, Slope County, North Dakota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2016, 6:36 PM MDT (00:36 UTC)
Expired
Aug 9, 2016, 7:30 PM MDT
In force
54 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bowman County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 207 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 4:16 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-314 J/kg
Mixed-layer LCL
2100 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WUUS53 KBIS 100036
SVRBIS
NDC011-087-100130-
/O.NEW.KBIS.SV.W.0215.160810T0036Z-160810T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM MDT TUE AUG 9 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 730 PM MDT

* AT 636 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR MARMARTH TO NEAR RHAME TO 5 MILES SOUTH OF MUD
  BUTTES...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RHAME AROUND 645 PM MDT. 
  AMIDON AROUND 730 PM MDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PRETTY BUTTE...GASCOYNE...BUFFALO SPRINGS...SUNSET BUTTE...BOWMAN
HALEY DAM AND GRIFFIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4638 10404 4663 10305 4663 10293 4628 10293
      4628 10300 4595 10300 4595 10405
TIME...MOT...LOC 0036Z 251DEG 24KT 4632 10394 4624 10374 4594 10378 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
3 follow-up statements
564 
WWUS53 KBIS 100103
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM MDT TUE AUG 9 2016

NDC011-087-100130-
/O.CON.KBIS.SV.W.0215.000000T0000Z-160810T0130Z/
BOWMAN ND-SLOPE ND-
703 PM MDT TUE AUG 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR BOWMAN AND SLOPE COUNTIES...

AT 702 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF MARMARTH TO 7 MILES NORTHEAST OF
RHAME TO 10 MILES EAST OF MUD BUTTES...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  AMIDON AROUND 730 PM MDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GASCOYNE...BUFFALO SPRINGS...SUNSET BUTTE...BOWMAN HALEY DAM AND
GRIFFIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4663 10305 4663 10293 4628 10293 4628 10300
      4595 10300 4595 10397 4644 10380
TIME...MOT...LOC 0102Z 251DEG 24KT 4637 10372 4629 10352 4599 10356 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
507 
WWUS53 KBIS 100120
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
720 PM MDT TUE AUG 9 2016

NDC011-087-100130-
/O.CON.KBIS.SV.W.0215.000000T0000Z-160810T0130Z/
BOWMAN ND-SLOPE ND-
720 PM MDT TUE AUG 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR BOWMAN AND EASTERN SLOPE COUNTIES...

AT 720 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF AMIDON TO 10 MILES NORTH OF
BOWMAN TO 13 MILES NORTH OF LUDLOW...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
BOWMAN AND EASTERN SLOPE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: GASCOYNE...BUFFALO SPRINGS...BOWMAN HALEY DAM AND GRIFFIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4663 10305 4663 10293 4628 10293 4628 10300
      4595 10300 4595 10385 4651 10353
TIME...MOT...LOC 0120Z 251DEG 24KT 4641 10356 4633 10336 4603 10340 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
062 
WWUS53 KBIS 100127
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM MDT TUE AUG 9 2016

NDC011-087-100137-
/O.EXP.KBIS.SV.W.0215.000000T0000Z-160810T0130Z/
BOWMAN ND-SLOPE ND-
727 PM MDT TUE AUG 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR BOWMAN AND EASTERN SLOPE
COUNTIES WILL EXPIRE AT 730 PM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4663 10305 4663 10293 4628 10293 4628 10300
      4595 10300 4595 10385 4651 10353
TIME...MOT...LOC 0127Z 251DEG 24KT 4641 10356 4633 10336 4603 10340 

$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:41 PM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 9, 4:41 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
541 PM CDT TUE AUG 9 2016

.UPDATE...
Issued at 533 PM CDT Tue Aug 9 2016

A Severe Thunderstorm Watch has been issued for portions of
southwest North Dakota. A warm front continues to push northward
toward the ND/SD border. Conditions are growing increasingly
unstable this evening along and just north of the front. Earlier
cloud cover and thunderstorm activity continues to erode, allowing
clearing and further destabilization. As the low level jet kicks
in and edges the front northward thunderstorm activity is expected
to develop and expand over the watch area. Initial storms may be
discrete supercells and will be capable of producing all types of
severe weather. As the night goes on a consolidation of storms is
expected, with the potential for a mesoscale convective complex
to form and push eastward along the front. Hail and high winds
would be the main threat with any such system.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 232 PM CDT Tue Aug 9 2016

Severe weather highlights the short term period. As has been
advertised for a few days, the timeframe for periods of severe
weather should initiate this evening and continue through
Wednesday evening. The southwest and south central remain as the
favored areas for severe weather tonight...then south central
Wednesday afternoon and evening.

Latest water vapor imagery details a slow moving closed upper low
across western Idaho. Southwest flow ahead of this system has
embedded within in it a negatively tilted 700mb trough and surface
low pressure in southeastern Montana. A warm front was draped
across northern South Dakota and is forecast to remain . The
surface low is forecast to move along the warm front through
Wednesday producing periods of thunderstorms, some severe. The
highest threat for severe weather will be along and north of the
warm front which includes southwest and south central including
the James River Valley. Various solutions on the most unstable
cape and shear across the region. Believe the main trend of the
highest threat for severe weather remains in the southwest through
portions of south central. Not to say severe weather will not
occur farther north, but there should be less of a threat. The
700mb trough will slide into southwest and south central ND this
evening, with increasing coverage for showers and thunderstorms.
The 0-6km shear and most unstable cape aligns best in the
southwest between 00z- 06z, then shifts into south central 06z-12z
Wednesday. The 0-1km storm relative helicity looks greatest in the
southwest around 03z Wednesday. The thunderstorms will continue to
progress east overnight but last through mid morning Wednesday.
Another round of severe weather should be focused in south central
ND Wednesday afternoon and evening along and ahead of the surface
low and inverted trough between Bismarck and Jamestown. Pockets of
heavier rainfall with an inch or two possible with any
thunderstorm.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 232 PM CDT Tue Aug 9 2016

Severe weather threat will diminish by 06z Thursday with the upper
low slowly shifting across southern Saskatchewan and into southern
Manitoba Thursday and Friday. A compensatory northwest flow of
drier air will take control, however, a couple of weak shortwaves
embedded within the northwest flow may develop a shower or two.
Northwest flow transitions to broad ridging over the weekend for a
dry period. The next shortwave trough shifts through Monday with
another round of showers and thunderstorms followed by drier
weather Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 232 PM CDT Tue Aug 9 2016

MVFR cigs across northern ND at noon CDT had progressed south into
KMOT. Expect VFR there by around 20z. Increasing chances for
thunderstorms, beginning in the southwest possibly as early as 22z
in KDIK. Thunderstorms expanding in areal coverage northeastward
with time, especially aft 00z/03z. MVFR cigs and vsbys possible with
thunderstorms. Models continue to develop low level stratus in the
wake of storms late tonight. MVFR and IFR cigs possible beginning
around 12z. Thunderstorms continuing at KJMS through much of
Wednesday morning and beyond the 18z TAF period.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...AJ
SHORT TERM...KS
LONG TERM...KS
AVIATION...JV
Hazardous weather outlook, Aug 9, 4:25 PM MDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
525 PM CDT TUE AUG 9 2016

NDZ001-009>012-017>023-025-031>037-046>048-050-051-102230-
DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-MCKENZIE-DUNN-MERCER-
OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
525 PM CDT TUE AUG 9 2016 /425 PM MDT TUE AUG 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING THROUGH
TONIGHT. SOME MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAINFALL. AN ISOLATED TORNADO IS POSSIBLE ACROSS SOUTHWEST
NORTH DAKOTA THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT OVER
CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS MAY BE SEVERE...MAINLY
ALONG AND EAST OF HIGHWAY 83.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK
NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU
CAN ALSO POST THEM VIA FACEBOOK AND TWITTER.

NDZ002>005-013-102230-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-PIERCE-
525 PM CDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...HOWEVER
THE THREAT OF SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH
WEDNESDAY NIGHT...WITH SOME POSSIBLY SEVERE...ESPECIALLY ALONG AND
EAST OF HIGHWAY 83.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ040>045-102230-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
525 PM CDT TUE AUG 9 2016 /425 PM MDT TUE AUG 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHWEST NORTH
DAKOTA. FOR MORE INFORMATION VISIT WEATHER.GOV/BISMARCK.

THUNDERSTORMS CAN BE EXPECTED THIS EVENING THROUGH TONIGHT. SOME
MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT OVER
CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS MAY BE SEVERE...MAINLY
ALONG AND EAST OF HIGHWAY 83.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK
NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU
CAN ALSO POST THEM VIA FACEBOOK AND TWITTER.

AJ

In the hours before

Special weather statement, Aug 9, 6:16 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM MDT TUE AUG 9 2016

NDZ031-040-043-044-100100-
ADAMS ND-GOLDEN VALLEY ND-SLOPE ND-BOWMAN ND-
616 PM MDT TUE AUG 9 2016

...A STRONG THUNDERSTORM WILL AFFECT BOWMAN...SLOPE...SOUTHWESTERN
GOLDEN VALLEY AND WESTERN ADAMS COUNTIES UNTIL 700 PM MDT...

AT 616 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF MUD BUTTES...OR 24 MILES SOUTHEAST OF
BAKER...MOVING NORTHEAST AT 65 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BOWMAN...AMIDON...SCRANTON...RHAME...REEDER...MARMARTH...
MUD BUTTES...GRIFFIN...GASCOYNE...PRETTY BUTTE...BUFFALO SPRINGS...
THREE V CROSSING...SUNSET BUTTE AND BOWMAN HALEY DAM.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4662 10405 4663 10293 4594 10290 4595 10405
TIME...MOT...LOC 0016Z 212DEG 58KT 4609 10395

JONES

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:16 PM MDTSpecial Weather StatementBISBowman, Slope44 min
Aug 9, 7:46 PM MDTSevere Thunderstorm WarningBISAdams, Bowman59 min
Aug 9, 8:18 PM MDTSpecial Weather StatementBISEmmons27 min
Aug 9, 8:39 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux66 min
Aug 9, 9:02 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan58 min
Aug 9, 9:40 PM MDTSevere Thunderstorm WarningBISGrant, Sioux49 min
Aug 9, 9:40 PM MDTSevere Thunderstorm WarningBISKidder, Stutsman35 min
Aug 9, 10:43 PM MDTSevere Thunderstorm WarningBISEmmons, McIntosh62 min
Aug 9, 10:43 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Kidder, Logan, Morton and 1 more62 min
Aug 9, 11:42 PM MDTSevere Thunderstorm WarningBISDickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more63 min
Aug 10, 12:37 AM MDTSevere Thunderstorm WarningBISDickey53 min
Aug 10, 1:15 AM MDTAreal Flood AdvisoryBISDickey, Emmons, McIntosh6 hr
Aug 10, 3:13 AM MDTSevere Thunderstorm WarningBISBillings, Golden Valley62 min
Aug 10, 9:44 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure, McIntosh46 min
Aug 10, 10:30 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure60 min
Aug 10, 10:40 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure65 min
Aug 10, 10:53 AM MDTFlash Flood WarningBISDickey, McIntosh6 hr
Aug 10, 11:30 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure60 min
Aug 10, 12:37 PM MDTSpecial Weather StatementBISDickey23 min
Aug 10, 3:11 PM MDTSpecial Weather StatementBISStutsman34 min
Aug 10, 3:14 PM MDTFlash Flood WarningBISDickey8 hr
Aug 10, 3:25 PM MDTSpecial Weather StatementBISMcKenzie35 min
Aug 10, 3:38 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie67 min
Aug 10, 4:26 PM MDTFlash Flood WarningBISMcKenzie6 hr
Aug 10, 4:43 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie62 min
Aug 10, 4:45 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie60 min
Aug 10, 5:42 PM MDTSevere Thunderstorm WarningBISDunn, Stark63 min
Aug 10, 5:45 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail60 min
Aug 10, 5:52 PM MDTTornado WarningBISDunn, Stark23 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.